# SDR DALA2023113009853

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON FLOOR BEAM STA 1640 AND LBL=0 TO LBL=10 AT FT CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00556, CORROSION ON FLOOR BEAM STA 1640 AND LBL=0 TO LBL=10 WAS REMOVED AND EVALUATED; THEREFORE, IT IS OUT LIMITS. FLOOR BEAM STA 1640 AND LBL=10 TO RBL=60 WAS REPLACED PER B757-200 SRM 53-00. (0085970)
